# SDR TSAA9833548

- Difficulty date: September 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805AL
- Make and model: Boeing 737-2M6C
- Aircraft serial: 21809
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Horiz Stabilizer
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB UPPER RIGHT FRONT SPAR CHORD EXFOLIATED.  REPAIRED PER ECO 2201R1.  AIRCRAFT RETURNED TO SERVICE.  (M)
